Trazodone and hives?
- 29 Nov 2011 by ItchyinMass
- hives, trazodone
anyone experience hives while taking Trazodone? .. Been taking Trazodone for just about a month and have hives on 75% of my body.
30 Nov 2011
Hives are the most common side effects of taking Trazodone, if you feel uncomfortable, maybe you should seek medical advice & request the doc to change a med which would be more comfortable for your system.
Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Broke out in hives, swollen hands, face, feet, large red hives now turning purple, dizzy, chilly... I think I may have taken 40 mg. instead of my ...
1 answer • 28 Oct 2009
I have been on 5mg daily now for almost 2 months and after 5 weeks developed hives. I was also started on a new med for platelet aggregation so am ...
1 answer • 26 Jun 2010
I had suddenly developed hives.I am currently taking prednisone and antihistamines.The hives have gone after a week of treatment.Is it safe for me to ...
1 answer • 22 May 2011
... related and not due to any allergies. Does anyone have any home remedies to treat hives? I do not like taking prednisone but it has been the only ...
2 answers • 30 Sep 2012
I've been on Zyrtec for many years, and every time I tried to stop, I got hives within a couple of days. The hives go away when I go back on the ...
1 answer • 17 May 2013